# SDR AALA201706059030

- Difficulty date: June 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 13,429 hours, 2,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU FAILED A SYS TEST AT 18WL. REPLACED EPSU BATTERY.
